Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 8

International Journal of Advanced Research in Mathematics

Volume 8
See as eBook
The product has been placed in your shopping Cart.
P. 1

A Reciprocal g-Derivatives of 2-nd Type and its Properties

Authors: Mykhaylo M. Pahirya

Citation: M. M. Pahirya "A Reciprocal g-Derivatives of 2-nd Type and its Properties", International Journal of Advanced Research in Mathematics, Vol. 8, pp. 1-11, 2017

P. 12

Growth Estimates of Entire Function Solutions of Generalized Bi-Axially Symmetric Helmholtz Equation

Authors: Devendra Kumar

Citation: D. Kumar "Growth Estimates of Entire Function Solutions of Generalized Bi-Axially Symmetric Helmholtz Equation", International Journal of Advanced Research in Mathematics, Vol. 8, pp. 12-26, 2017

P. 27

On the Jackson-Type Inequality for the Best Sp-Approximations of Functions by Trigonometric Polynomials

Authors: Alexander N. Shchitov

Citation: A. N. Shchitov "On the Jackson-Type Inequality for the Best Sp-Approximations of Functions by Trigonometric Polynomials", International Journal of Advanced Research in Mathematics, Vol. 8, pp. 27-35, 2017